Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Clarinex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default side effect

I took Clarinex for about 3 months after taking Claritin for about 2 years. It worked well on my allergies. However, I noticed a "hyperness" feeling. At times, it felt as if my blood was racing at high speed through my body. I could not relax. I was surprised when my allergist stated that this was a little advertised side effect of Clarinex. I went back to Claritin and am fine. My friend started taking Clarinex this past July. His personality dramatically changed. He became extremely irritable and and quick to anger. After three weeks, he stopped using the Clarinex and went back to being himself again. Why isn't this possible side effect (even if it is less than 1%) not made known to the user?
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Andrew
Guest
 
Posts: n/a
Default No Subject

I've been taking it only a few days now and I can see I'm much more hyper. I feel like I'm running hotter than usual.
Reply With Quote
  #3  
Old 11-26-2008, 10:29 AM
LucyBama LucyBama is offline
Junior Member
 
Join Date: Nov 2008
Posts: 1
Unhappy Side Effect

I have been taking Clarinex for about 3 weeks. For the last two days I have felt so irritable and angry. I keep my grandchildren sometimes and the last two days I have been much too impatient and angry. I'm going to stop taking Clarinex and see if I feel better.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effect rebecca Gleevec 1 05-27-2009 01:46 AM
actos side effect Linda Actos 0 09-13-2007 04:21 PM
Side Effect DIP Avodart 0 09-12-2007 02:34 PM
odd side effect Diane Schlicht Singulair 4 12-03-2005 06:00 AM
odd side-effect Unregistered Yasmin 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:25 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.